You first need an expert opinion stating that Depo-Provera was in fact the cause of these conditions. Without such support you have no case. You should contact a local attorney specializing in products liability because there have been a number of class action lawsuits over the years for various serious side effects.
DISCLAIMER: David J. McCormick is licensed to practice law in the State of Wisconsin and this answer is being provided for informational purposes only because the laws of your jurisdiction may differ. This answer based on general legal principles and is not intended for the purpose of providing specific legal advice or opinions. Under no circumstances does this answer constitute the establishment of an attorney-client relationship.Ask a similar question
I agree with Mr. McCormick's answer.
You should also be aware that at least one case in the early nineties refused to give relief to a plaintiff who sued for unwanted side effects realized as a result of taking Depo-Provera, where the warning label was clear and unambiguous that such side effects might occur. While the side effects complained of in that case dealt with issues not listed in your question, you should always carefully read the warning labels provided with any drug you take.
The information contained in this answer is for informational purposes only and not for the purpose of providing legal advice. You should contact your attorney to obtain advice with respect to any particular issue or problem. Responding to this question does create an attorney-client relationship.Ask a similar question
Sign up to receive a 3-part series of useful information and advice about personal injury law.